Jump to content

Photo

How Long Does Birth Control Take To Clear Skin?

birth control ortho tricyclen antibiotics doxycycline acne back acne

2 replies to this topic

#1 cittycat

cittycat

    New Member

  • Members
  • Posts & Likes
    Posts: 8
    Likes: 1
About Me
  • Gender:Female
  • Joined: 19-November 12

Posted 16 December 2012 - 10:40 AM

I am starting ortho-tri cyclen lo soon.. hopefully within the next three weeks, I have a bunch of questions.
Anyone who has taken ortho-tri cyclen, or ortho-tri cyclen lo:

Did it help your skin?
How bad was your skin when you started taking the pill?
Was there an initial break out? if so, how bad was it and how long did it last?
What time of the day did you take it?
where there any bad side effects such as nausea etc..

I have pretty bad back acne and im realllyy hoping to be clear by spring break which is the last week in march.. so if i start taking the pill at the beginning of january do you think it is possible to be clear in around 3 months? i am also taking doxycycline currently and will continue to take it with the ortho-tricyclen

#2 betsy91

betsy91

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 426
    Gallery Images: 3
    Likes: 40
About Me
  • Gender:Female
  • Joined: 07-July 11

Posted 16 December 2012 - 12:00 PM

Yes it helped my skin after months of terror.
THERE WAS A TERRIBLE INITIAL BREAKOUT. You have to be tough, ready and strong to embrace all the new breakouts. But remember, IT WILL GET BETTER.  You will most likely break out on the second week of every pack and it will get better by the time you hit the placebo pills. I took mine like at 8 everynight. I did get some nausea and terrible cramps.Also I was really depressed. Everything made me want to cry. It takes about six months for your body to get used to it. You HAVE to allow yourself six months.

#3 iDreamofClearSkin94

iDreamofClearSkin94

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 19-December 12

Posted 19 December 2012 - 03:15 AM

I took birth control for about 9 months. when i started i had moderate/severe acne, and after the first month, my acne had cleared up and i was so happy! BUT, the next month, it all came back, and i kept taking it month after month in hopes that it would disappear again, but it never did. i wish you all the luck in the world! and i hope it works for you!!! my next plan is accutane!




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users